MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous
Model Number H74939335150610
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a catheter fracture occurred.A 6f long guidezilla ii was selected for percutaneous coronary intervention.During the procedure, it was noted that the catheter fracture.The procedure was completed with another of same device.There were no patient complications, and the condition of the patient post procedure was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: media review: the media provided by the site shows a collar weld plate separation.Device analysis findings: inspection revealed that there was a collar weld plate separation.Additionally, the shaft was flattened from 22,2cm to 25cm from collar and was kinked at 38,2cm and 39cm from collar.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to procedure following a review of the returned device, reported event details, available information, and product record review.The reported event likely occurred as a result of factors encountered during the procedure of which can include handling of the device.Also, since the dhr review confirmed that the device met all manufacturing specifications, it is probably that the forces resulting to the collar weld separation, the shaft flattened and shaft kinks likely occurred during the procedure.
 
Event or Problem Description
It was reported that a catheter fracture occurred.A 6f long guidezilla ii was selected for percutaneous coronary intervention.During the procedure, it was noted that a catheter fracture occurred.The procedure was completed with another of same device.There were no patient complications, and the condition of the patient post procedure was stable.

Brand Name
Guidezilla? II
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key24349321
Report Number2124215-2026-08604
Device Sequence Number9986988
Product Code DQY
UDI-Device Identifier08714729939467
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0036630916
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/11/2026
09/03/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/01/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight143 LB